# SDR UPS97222134

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 651733616
- Condition: Cracked
- Location: Nr 14 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 14 SPOILER O/B CASTING SECURING SPOILER PANEL STOP IS CRACKED.  CASTING REPLACED IAW SRM 51-30-02.
